# SDR HALA2019072000123

- Difficulty date: July 19, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,555 hours, 4,975 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 389, ATO, ABORTED TAKEOFF AT 80-100 KNOTS DUE TO NOSE WHEEL HAD EXCESSIVE SHIMMY. CORRECTIVE ACTION: REPLACED LEFT AND RIGHT NOSE WHEEL TIRES. LP 5856045
